Has anyone else had bladder problems while taking Duromine?

Discussion in 'Duromine Questions and Answers' started by Tracy, May 16, 2013.

  1. Tracy

    Tracy New Member
    Registered

    Joined:
    May 16, 2013
    Messages:
    1
    Likes Received:
    0
    Hi everyone
    I'm hoping someone can help me, I have just started taking my 4th month of Duromine 40mg, but I have started having bladder pain, lower back pain, full bladder feeling and needing to urinate every hour or so. I have stopped taking them 3days ago and have been to the doctors ( not the one I get the duromine from) she has put me on antibiotic( and now have thrush on top of my other problem) but have no improvement..... Has anyone else had this problem ?
     
  2. sallyb

    sallyb New Member
    Registered

    Joined:
    Jan 28, 2015
    Messages:
    1
    Likes Received:
    0
    hi tracey, I have terrible problems with my bladder. its not what I wld call a uti but the symptoms are exactly the same and is painful. the antibiotics help but the only thing I noticed was that the more often I took them, those symptoms seemed to subside. consequently, I ran out and didn't take them for a few weeks so now I am going through the pains again.
     
  3. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    You should only ask your doctor, it's serious and we aren't doctors here:oops: I suggest you need some tests asap.
     
Loading...